# SDR FDEA201405281210

- Difficulty date: May 28, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N680FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 794
- Aircraft time: 22,409 hours, 12,195 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A5361031839300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN DECK UTILITY AREA FOUND ONE ATTACHED ANGLE CRACKED.  CUT OUT DAMAGED ATTACH ANGLE.  FABRICATED REPLACEMENT SECTION OF ANGLE AND REPAIR SPLICE ANGLE.  INSTALLED REPAIR WET WITH SEALANT IAW EA 6-5310-T0308363.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
